# SDR A6WA200940570

- Difficulty date: September 8, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 13,552 hours, 12,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB AT THE LINTEL LOCATION IS CRACKED.  REO 601R-53-61-1230 REV D CARRIED OUT.  (K)
